Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2021, Volume 57, Pages 77–90 (Mi iimi409)  

MATHEMATICS

Impulse control of a two-link manipulation robot

Yu. F. Dolgiiab, I. A. Chupina

a Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia

Abstract: A nonlinear problem of controlling the movements of a two-link manipulation robot is considered. The free mechanical system has two first integrals in involution. Methods of classical mechanics are used for analytical integration of the system of nonlinear differential equations. A trajectory connecting the initial and final positions of the two-link manipulation robot in the configuration space is found. Impulse controls at the initial moment of time impart the necessary energy to the robot to enter this trajectory. Impulse controls are also used to damp the speeds of the robot at the end position. In a computer simulation of the proposed procedure for moving the robot, generalized impulse controls are approximated by rectangular impulses.

Keywords: optimal control, manipulation robot, Hamilton-Jacobi equations, first integrals, impulse control, speed, energy consumption.

DOI: https://doi.org/10.35634/2226-3594-2021-57-02

Full text: PDF file (227 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977.5
MSC: 49N25, 49L12, 70H20
Received: 15.03.2021

Citation: Yu. F. Dolgii, I. A. Chupin, “Impulse control of a two-link manipulation robot”, Izv. IMI UdGU, 57 (2021), 77–90

Citation in format AMSBIB
\Bibitem{DolChu21}
\by Yu.~F.~Dolgii, I.~A.~Chupin
\paper Impulse control of a two-link manipulation robot
\jour Izv. IMI UdGU
\yr 2021
\vol 57
\pages 77--90
\mathnet{http://mi.mathnet.ru/iimi409}
\crossref{https://doi.org/10.35634/2226-3594-2021-57-02}


Linking options:
  • http://mi.mathnet.ru/eng/iimi409
  • http://mi.mathnet.ru/eng/iimi/v57/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021